Browse our products:

Cetirizine Hayfever & Allergy Relief

For the relief of seasonal allergic rhinitis, perennial allergic rhinitis and chronic idiopathic urticaria (hives).

Rapid acting. 24 hour relief.

Contains lactose.

Active Ingredients

Cetirizine Hydrochloride 10mg

Pack Sizes

10 tablets
30 tablets
50 tablets
70 tablets

Directions For Use

Adults and Children 12 years and over: 1 tablet daily with or without food.
Children 6 - 12 years: Half a tablet, twice daily, with or without food.

Not recommended for children under 6 years of age.

This medicine may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

Consult your doctor before use if:
• You have kidney problems
• You are pregnant (or may become pregnant) or are breastfeeding

Always read the label. Use only as directed. If symptoms persist see your healthcare professional.